MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/4/2025, a sales representative reported via email that during a procedure involving the ar-1926bcsp 3.5mm pushlock anchor, an issue occurred.The surgical team had pre-punched the lateral row using a 3.5mm pushlock awl and proceeded to insert the ar-1926bcsp anchor.During insertion, the eyelet broke, rendering the anchor unusable.The surgeon opted not to attempt placement with another ar-1926bcsp and instead used two ar-2325pslc peek swivelock anchors from shelf stock to complete the case.The incident added approximately 2 minutes to the procedure.No additional anesthesia was required.The cuffmend procedure, performed on (b)(6) 2025, was successfully completed.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0087-eo rev 3 - g precautions - 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.6.Pushlock and swivelock suture anchors only: ensure that the anchor body is in full contact with the bone before advancing the anchor body into the prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23657242
Report Number1220246-2025-05213
Device Sequence Number9962054
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public(01)00888867395213(11)240808(17)280731(10)15299709
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15299709
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown